# SDR SIMA20170304001

- Difficulty date: March 4, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 31,074 hours, 26,598 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA DV WINDOW TOO FAR FORWARD OF SECURE POSITION.  YELLOW TAB SLIGHTLY SHOWING RETURN TO DEPARTURE.   PRESURIZED ACFT AND FOUND NO LEAKS IAW AMM 21-31-00. OPS CHECKED GOOD.
